# SDR SWAA2016040550611

- Difficulty date: December 24, 2015
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,330 hours, 53,880 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR LOWER FWD CAP FSS 240, SUPPORT ANGLE BRACKET CRACKED.  R & R BRACKET IAW SRM.
